# SDR DALA2022011400283

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 66,616 hours, 26,469 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2084980) DURING INSPECTION FOUND WEAR AND ELONGATED HOLES ON CENTER WHEEL-WELL PANEL 193D. REPAIRED PER B737-800 S.R.M. 51-70-05-2R-8 PAR. 4. ON REFERENCE OF B-737-800 S.R.M. 53-40-70-2R-1.
